MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) SUSTAIN XL DC; Pulse generator, permanent, implantable

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) SUSTAIN XL DC; Pulse generator, permanent, implantable
Model Number PM2134
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pocket Erosion (2013); Discomfort (2330)
Type of Reportable Event Serious Injury
Event or Problem Description
Related manufacturer reference number: 2017865-2024-37690.Related manufacturer reference number: 2017865-2024-37691.It was reported that in (b)(6) 2022, the patient felt itchy and pain at the pacemaker pocket site, but no treatment was given.In (b)(6) 2022, the patient came to the hospital due to skin redness, swelling, and erosion at the pocket site.The physician determined a pocket infection and performed a device system explant.There were no adverse health consequences, the patient was stable.
 
Additional Manufacturer Narrative
The sterilization records were reviewed and no evidence of abnormal sterilization cycle was found.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
SUSTAIN XL DC
Common Device Name
Pulse generator, permanent, implantable
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key19040389
Report Number2017865-2024-37689
Device Sequence Number12879558
Product Code NVZ
UDI-Device Identifier05414734504720
UDI-Public(01)05414734504720(10)P000124577(17)221231
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Model NumberPM2134
Device Lot NumberP000124577
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2024
Initial Report FDA Received Date04/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown